Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antibiotics for iv drug users

Premium Questions

Dr.  ANANTHaramakrishnan MD

IV opiate drug user causing I think redness , stiffness starting in wrist , thumb area and spreading up the arm, redness and pain. what should i do. should I go to emergency room. ... View answer

Answered by : Dr. ANANTHaramakrishnan ( Cardiologist)
Dr.  Anil Grover MD

I am an iv drug user- i shoot in my hands or arms. Two months ago, i tried shooting in the veins on the sides of my ankles...i didnt like it so i stopped. I have noticed the last two weeks that my feet... View answer

Answered by : Dr. Anil Grover ( Cardiologist)
Dr. Jonas Sundarakumar MD

I have used iv drugs ( meth )with in the last few days and right after shooting it in my arm ir started swelling became very sore red and now the whole arm is swollen and is solid black & blue ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Jonas Sundarakumar MD

So I am a IV user. I use to shot up herion and then I went to rehab and havent touched it again in over 10 months but about a month ago I started shooting up Meth . I know this isn't any better and I ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Kerry Pottinger MD

is the drug Azogen an antibiotic? I am taking Azogen for a UTI. Is it an antibiotic or just a pain reliever? If it is not an antibiotic do I need to start an antibiotic? I am on vacation... View answer

Answered by : Dr. Kerry Pottinger ( Anesthesiologist)

Public Forum Discussions

Dr.  Abhishek Kapoor MD

My daughter who is a methamphetamine IV drug user just came over to my house and woke me up saying that she s having chest pain and numbness in all of her limbs and ringing in her ears she s refusing... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Ralph Chambers MD

Thanks I have been Iv drug user on and off for years. My veins are not good injected meth into a vein 3 times over a couple of days and last time of injection missed it really hurt I was vomiting ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr.   Sushil Kumar Sompur MD

I am 45 yrs old. Over the past week, or so, I have experienced a tingling , or numbness, in my left hand (specifically the last three fingers). I must also mention the fact that I am an i.v. drug user ... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr. Jonas Sundarakumar MD

I m 28 years old- I m an iv drug user. I ve always used clean new needles but a few days ago I ... know for sure I m an iv drug user. Or will they just lance it with a little... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Preeti Parakh MD

I am an IV drug user. My drug of choice is opiates (mostly roxy & heroin) and every so often i .... Could being an IV user be the only cause of this and the drug itself... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

first it should be properly diagnosed. then iv antibiotic may be started.

Dr. Diptanshu Das MD

Better visit the ER and get medicines. If you have been benefitted by my answer please say 'thank you'.

Dr.    Sameer Kumar MD

you are developing a thrombophlebitis . please report to the ER. regards. hit thanks pls